# SDR 9801552292

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292US
- Make and model: Boeing 727251
- Aircraft serial: 21503
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Sw
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, AUTO PACK INDICATION ILLUMINATED.  ABORTED TAKEOFF WITHOUT INCIDENT AND RETURNED TO THE GATE.  REPLACED NR 2 ENGINE PNEUMATIC SWITCH.
